A characterization of sign-symmetric Liouville-type distributions

Wojciech Matysiak

Abstract

n/a
Author Wojciech Matysiak (FMIS / DPMS)
Wojciech Matysiak,,
- Department of Probability and Mathematical Statistics
Journal seriesProbability and Mathematical Statistics, ISSN 0208-4147
Issue year2000
Vol20
No1
Pages121-125
ASJC Classification2613 Statistics and Probability
LanguageEnglish
Score (nominal)8
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 0.385; WoS Impact Factor: 2012 = 0.452 (2) - 2015=0.509 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?